Hi my name is Jeremy and it seems i have a skin problem mainly just around my forehead for some weird reason i've used some skin products such as Skinbright and Civant skin products but none seem to work effectively so i need your help on this problem because it seems i'am running out of ideas. Thank you for reading thus message.
This darkening of forehead can be due to hyperpigmentation skin. This darkening occurs when an excess of melanin, the brown pigment that produces normal skin color, forms deposits in the skin.
Treatment involves hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. Please discuss these options with your dermatologist before using them. From the area involved and considering the cosmetic results, laser treatment is considered a good option.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Is it a serious condition......? Even I'm suffering from the same..does it spread...but the part of skin where the darkening had happened is sore and creates burning sensation is it common...?
Did you ever manage to sort out this problem? Please can you let me know. I'm suffering from the exact same thing, I've been to the Dermatologist twice already in a period of 1 year the Doc initially gave me Neoretin creams to use which helped for the first month, however after that month (even with continued use of the creams) my forehead got back to being dark if not worse. On my second visit the Doc gave me more creams which so far have not worked at all. I have spent thousands already trying to sort this out and I'm getting really frustrated as it's been over a year now and I've had no luck. PLEASE CAN YOU HELP ME!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.